MAUDE Adverse Event Report: RAYNHAM SURG PATXRAY 1/4X1/4-200; SURGICAL PATTIES

RAYNHAM SURG PATXRAY 1/4X1/4-200; SURGICAL PATTIES
Model Number 801399
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported a surgical patty (id (b)(4)) was placed in a patient¿s throat and it began to disintegrate causing fibers to loosen and stay in the throat.The product and fibers were all removed from patient.It is unknown if there was a surgical delay.
 
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The surgical pattie was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
SURG PATXRAY 1/4X1/4-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14160283
Report Number3014334038-2022-00076
Device Sequence Number11499155
Product Code HBA
UDI-Device Identifier10381780514954
UDI-Public10381780514954
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801399
Device Catalogue Number801399
Device Lot Number5955307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date07/13/2022
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown